Journal Article

Exponential stability and robust <b><i>H</i></b><sub>∞</sub> control for uncertain discrete switched systems with interval time-varying delay

Chang-Hua Lien, Ker-Wei Yu, Yeong-Jay Chung, Hao-Chin Chang, Long-Yeu Chung and Jenq-Der Chen

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 28, issue 1, pages 121-141
Published in print March 2011 | ISSN: 0265-0754
Published online January 2011 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnq035
Exponential stability and robust H∞ control for uncertain discrete switched systems with interval time-varying delay

Show Summary Details

Preview

The global exponential stability and robust H control for discrete switched systems with interval time-varying delay under an arbitrary switching signal is considered in this paper. Linear Matrix Inequality (LMI)-based conditions are proposed to guarantee the global stability and H control for the switched system with parametric perturbations. Some non-negative inequalities are used to reduce the conservativeness of systems. Finally, some numerical examples are illustrated to show the main results.

Keywords: global exponential stability; discrete switched system; interval time-varying delay; H∞ control; additional non-negative inequality

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.